Algebra and Logic

, Volume 41, Issue 2, pp 81–86

Friedberg Numberings of Families of n-Computably Enumerable Sets

  • S. S. Goncharov
  • S. Lempp
  • D. R. Solomon
Article

Abstract

We establish a number of results on numberings, in particular, on Friedberg numberings, of families of d.c.e. sets. First, it is proved that there exists a Friedberg numbering of the family of all d.c.e. sets. We also show that this result, patterned on Friedberg's famous theorem for the family of all c.e. sets, holds for the family of all n-c.e. sets for any n>2. Second, it is stated that there exists an infinite family of d.c.e. sets without a Friedberg numbering. Third, it is shown that there exists an infinite family of c.e. sets (treated as a family of d.c.e. sets) with a numbering which is unique up to equivalence. Fourth, it is proved that there exists a family of d.c.e. sets with a least numbering (under reducibility) which is Friedberg but is not the only numbering (modulo reducibility).

Friedberg numbering, computably enumerable set. 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 2002

Authors and Affiliations

  • S. S. Goncharov
  • S. Lempp
  • D. R. Solomon

There are no affiliations available

Personalised recommendations